MAUDE Adverse Event Report: MAQUET SAS POWERLED II 700; LAMP, SURGICAL

MAQUET SAS POWERLED II 700; LAMP, SURGICAL
Model Number ARDPWT229139A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 22nd november, 2023 getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the impact shock moved the rear cover side ways and split the kit.Then, as the user moved the surgical light up and down, the dust cover moved forward.The technician informed the metal plate inside the cover detached.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated an impact shock moved the rear cover sideways and split the kit.Then, as the user moved the surgical light up and down, the dust cover moved forward.The technician who visited the customer site and inspected the device, found that informed the metal plate inside the cover detached.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification due to metal plate inside the cover detached.Such a scenario could be considered as technical deficiency, and in this way the device contributed to the event.There is no information if the device was or was not being used for a patient¿s treatment upon the event occurrence.When reviewing reportable events for this type of issues we were able to establish that the received incident is occurring at a low ratio.We have been able to confirm that the investigated issues have never led to serious injury or worse, to our knowledge.Investigation performed by the subject matter expert at manufacturing site, allowed to distinguish possible root causes for this malfunction: non-conformity of the metal covers assembly, degradation of the metal covers, improper use (collision with another device).Maquet sas analysis shows that the metal strip comes out of the covers when it is not clipped properly.In the scope of our continuous improvement policy, maquet sas initiated a modification file ((b)(4)) to include this dust cover fitting procedure in the technical documentations with all spring arms.The incident is due to inappropriate use.The operating manual for maquet equipment includes the instructions to pre-position the arms prior to use, in order to prevent damages.Additionally, the users are requested to pay attention to cracks in plastic parts according to maquet equipment operating manual (pwd ii ifu 01811 en 11_extract, page 44, 67).Maintenance manual mentions to check if metal half-rings are not loose (mn 01810 en 01 extract, page 55) getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
POWERLED II 700
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18225806
Report Number9710055-2023-00924
Device Sequence Number15008168
Product Code FTD
UDI-Device Identifier03700712406837
UDI-Public(01)03700712406837
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229139A
Device Catalogue NumberARDPWT229139A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown